# SDR 2017F00027

- Difficulty date: December 4, 2016
- Submitted: January 10, 2017
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft serial: 4607
- Aircraft time: 2,060 hours, 3,431 cycles
- Engine: Allsn 250C20J
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200139
- Part serial: 73227364
- Condition: Failed
- Location: Main Rotor
- Part time: 2,060 hours, 3,431 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB 850 FEET, LATERAL VIBRATION CAME. LANDING PROCEDURES, AFTER VISUAL INSPECTION MAIN ROTOR BLADE TIP CAME OUT. AFTER DEEP INSPECTION AT HOME BASE, TELL-TALE WEIGHT SHEARED OFF INSIDE THE SPAR. CAUSING BLADE UNSERVICEABLE AFTER THIS EVENT.
